MAUDE Adverse Event Report: Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SSF-745
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported ¿i had an infection in the implant in (b)(6) and i had them removed¿, ¿i put something real big or thick, it looked like i didn't have any boobs¿ and ¿i wasn't happy with the profile it gave me¿.This record is for the right side.Device was explanted.
 
Event or Problem Description
Patient reported ¿i had an infection in the implant in june and i had them removed¿, ¿i put something real big or thick, it looked like i didn't have any boobs¿ and ¿i wasn't happy with the profile it gave me¿.This record is for the right side.Device was explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h11.Fi summary: with the information collected during the investigation, there is enough evidence to support that units involved in this work order were manufactured under controlled conditions in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents related to the reported event.Seal strength was successfully completed and results were acceptable.Environmental monitoring results were found to be acceptable, and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.The sterilization run 30051258 is not related to any additional complaint infection record reported as of today.Considering that there is no adverse trend for this type of event, no additional actions are deemed required at this time.The issue with infection will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.Given the fact that the cause of the infection cannot be specifically associated with the manufacturing process, and there is not an adverse trend for this type of event, and no er/ ncr(s) were identified during the investigation associated with this lot and the complaint, no corrective action is deemed necessary at this time.
 
Additional Manufacturer Narrative
The event of infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection.A review of the device history record has been completed.No deviations or non-conformances noted.

Brand Name
Inspira Smooth Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50381058
Report Number9617229-2026-15956
Device Sequence Number14862329
Product Code FTR
UDI-Device Identifier10888628033245
UDI-Public(01)10888628033245(17)281022
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSSF-745
Device Lot Number1216976
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale